RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 11, Pages 1644–1655 (Mi zvmmf4091)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution by the maximum principle of a problem on the energy-optimal control of the movement of a train

I. A. Asnis, A. V. Dmitruk, N. P. Osmolovskii

Moscow

Full text: PDF file (1370 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:6, 37–44

Bibliographic databases:

Document Type: Article
UDC: 517.972.2
MSC: Primary 49M05; Secondary 65K10, 93C15, 49K15, 93B40
Received: 25.04.1984

Citation: I. A. Asnis, A. V. Dmitruk, N. P. Osmolovskii, “Solution by the maximum principle of a problem on the energy-optimal control of the movement of a train”, Zh. Vychisl. Mat. Mat. Fiz., 25:11 (1985), 1644–1655; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 37–44

Citation in format AMSBIB
\Bibitem{AsnDmiOsm85}
\by I.~A.~Asnis, A.~V.~Dmitruk, N.~P.~Osmolovskii
\paper Solution by the maximum principle of a problem on the energy-optimal control of the movement of a train
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 11
\pages 1644--1655
\mathnet{http://mi.mathnet.ru/zvmmf4091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=822459}
\zmath{https://zbmath.org/?q=an:0589.49020}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 6
\pages 37--44
\crossref{https://doi.org/10.1016/0041-5553(85)90006-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4091
  • http://mi.mathnet.ru/eng/zvmmf/v25/i11/p1644

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:161
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018